# SDR FDEA201711023223

- Difficulty date: November 2, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP07911
- Condition: Corroded
- Location: Fusealge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LT FLOOR PRESSURE PANEL WSP 0791-901 FWD EDGE AT STA 475 AND X=88 HAS EXFOLIATION CORROSION. INSTALLED NEW PRESSURE PANEL PER EA 8-5321-T0336540 P1. FLOOR PANEL REPLACEMENT, STA Y=475 TO 500 - MINOR ALTERATION.
